# SDR V6NA20190410003

- Difficulty date: April 10, 2019
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N170LS
- Make and model: Lear 45LEAR
- Aircraft serial: 029
- Aircraft time: 9,554 hours, 9,872 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT PAINT POST STRIPPING INSPECTION DETERMINED THE BELOW LISTED AREAS ON SKINS WERE CORRODED. CORROSION REMOVED AND DETERMINED BEYOND MANUFACTURES RECOMMENDATION.
